Facebook Pixel

Is it safe to take Gravol with a 10mg dose of Escitalopram{ a.k.a Cipralex (Lexapro)} ??

By July 24, 2011 - 10:23pm
Rate This

I'm concerned about Seratonin Sydrome from taking Gravol with my regular dose of Cirpalex. I am also concerned about causing issues with my respitatory system from doing this. Can you please advise me if this is safe?

Add a Comment2 Comments

EmpowHER Guest

my mom took esctalopram for 3-4 days and her arms were burning and tingling ,,dizzy nausea ,very sick she had to call ambulance out ,she is still sick 3 days later ,taking gravol to try to ease the nausea ,and althou she says it helped a little , she is very horrible now again .

I think these pills and all these other pills with so many side effects should be removed from market . Instead of solving the one sickness all these pills are bringing on more sickness and to many side effects . look up and read the side effects even of just gravol . And doctors should explain the side effects to everyone especially the elderly who do not have a computer to look these things up .

September 11, 2014 - 7:31pm

Hi bluelily

Thank you for you post and welcome!

Lexapro is an SSRI (or Selective Serotonin Reuptake Inhibitor). Gravol is an antiemetic and is not an SSRI so it will not increase the amount of serotonin produced.

The following medications may cause interactions with Gravol:

antihistamines (e.g., diphenhydramine, cetirizine)
muscle relaxants
narcotics (e.g., codeine, morphine)
other antiemetics
other medications with sedating effects

As far as affecting your respiratory system, Gravol is contraindicated in individuals who have chronic lung diseases such as bronchitis or emphysema. This does not mean that if you start taking it you will develop these conditions, they are just contraindications in people who already have them.

Please discuss wanting to add Gravol to your medication regimen with your doctor so that s/he can decide if it is best for you.

Best Wishes,


July 25, 2011 - 8:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.